Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: American options with regime switching
Author: Buffington, J.
Elliott, R.
Citation: International Journal of Theoretical and Applied Finance, 2002; 5(5):497-514
Publisher: World Scientific Publishing Co Pte Ltd
Issue Date: 2002
ISSN: 0219-0249
Statement of
John Buffington; Robert J. Elliott
Abstract: A Black-Scholes market is considered in which the underlying economy, as modeled by the parameters and volatility of the processes, switches between a nite number of states. The switching is modeled by a hidden Markov chain. European options are priced and a Black-Scholes equation obtained. The approximate valuation of American options due to Barone-Adesi and Whaley is extended to this setting.
Keywords: Option pricing
free boundary problem
Black-Scholes equation.
Description: © World Scientific Publishing Company
DOI: 10.1142/S0219024902001523
Appears in Collections:Applied Mathematics publications
Aurora harvest 6

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.